MAUDE Adverse Event Report: HOLOGIC, INC. HOLOGIC RESPDIRECT COLLECTION KIT; PANTHER FUSION SARS-COV-2/FLU A/B/RSV ASSAY; MULTI-TARGET RESPIRATORY SPECIMEN NUCLEIC ACID TEST INCLUDING SARS-COV-2

HOLOGIC, INC. HOLOGIC RESPDIRECT COLLECTION KIT; PANTHER FUSION SARS-COV-2/FLU A/B/RSV ASSAY; MULTI-TARGET RESPIRATORY SPECIMEN NUCLEIC ACID TEST INCLUDING SARS-COV-2
Model Number ASY-16066
Medical Device Problem Codes Imprecise or Erratic Results (4059); Device Contaminated at the User Facility (4064)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On december 16, 2024, customer relayed to hologic that they had sample id (b)(6) result as sars-cov-2 and rsv positive with our fusion sars-cov-2/flu a/b/rsv assay (cartridge lot 887495) on their panther fusion (sn (b)(6)) under worklist id (b)(6) where the same sample repeated as only rsv positive when retested on the panther fusion under the same worklist id.Sample also retested as only rsv positive when repeated on the genexpert platform.The sample was stored at ambient temperature before the test, and stored at +2 to +8°c after the test.Analysis of the sample curve data found no sample handling issues with normal amplification.Customer performed retesting due to it being a dual positive.The dual positive result was automatically reported out before being amended to being only rsv positive.The sample was from the emergency/urgent care ward.Information about any treatment performed is unknown and case troubleshooting is ongoing at this time.
 
Event or Problem Description
On december 16, 2024, customer relayed to hologic that they had sample id (b)(6) result as sars-cov-2 and rsv positive with our fusion sars-cov-2/flu a/b/rsv assay (cartridge lot 887495) on their panther fusion (sn (b)(6)) under worklist id (b)(6) where the same sample repeated as only rsv positive when retested on the panther fusion under the same worklist id.The dual positive result was automatically reported out before being amended to being only rsv positive.The sample was from the emergency/urgent care ward.Information about any treatment performed is unknown and case troubleshooting is ongoing at this time.
 
Event or Problem Description
Follow-up report.See section h11.
 
Additional Manufacturer Narrative
Additional follow-up and troubleshooting with customer found they were experiencing a contamination event that has since been resolved.Any patient treatment still remains unknown.
 
Event or Problem Description
Follow-up report correcting imdrf codes now that additional information is available.

Brand Name
HOLOGIC RESPDIRECT COLLECTION KIT; PANTHER FUSION SARS-COV-2/FLU A/B/RSV ASSAY
Common Device Name
MULTI-TARGET RESPIRATORY SPECIMEN NUCLEIC ACID TEST INCLUDING SARS-COV-2
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
zachary hansen
10210 genetic center drive
san diego, CA 92121
9519739240
MDR Report Key21137774
Report Number2024800-2025-00003
Device Sequence Number20752466
Product Code QOF
UDI-Device Identifier15420045515352
UDI-Public15420045515352
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberASY-16066
Device Lot Number887495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date07/14/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown